Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Ablations for atrial fibrillation, high blood pressure, swelling in leg, ankle looks puffy

I am a 48 year old female who has a history of A-Fib and have had 2 ablations. I also have high blood pressure . The last week or so , my legs have been swelling alot and my ankles also look bulged out puffy . Then off and on my legs will indent way in like my skin is sucked inward. It makes a big deep crevace in my leg. It looks deformed. Thanks for your help! AAAAAAA
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi Tuedemann,

Thank you for writing in.
I am assuming that atrial fibrillation ablation was successful and you have sinus rhythm now.
The most common cause of leg swelling and other symptoms you described is because of some of medications prescribed for high BP. Therefore, I will urge you to write in more detail about your problem of blood pressure and present normal or abnormal rhythm of heart. Also tell us how much you weigh and what is your height? Have you consulted your Gynecologist for some symptoms and signs can be hormonal in this age.

With Best Wishes

Dr Anil Grover
Answered: Thu, 24 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor